# SDR SWAA2013012811901

- Difficulty date: January 22, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N240AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 27,022 hours, 12,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9955763
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED MAIN CABIN FLOOR STRUCTURE LBL 45.60 BETWEEN STA 312 & 328.  REMOVED AND REPLACED INTERCOSTAL AT LBL 45.60 BS 312-328 IAW B737 SRM 51-40-01.
